Reference Type | Journal (article/letter/editorial) |
---|
Title | Distributional patterns of jumping spiders (Araneae: Salticidae) in Australia |
---|
Journal | Journal of Biogeography |
---|
Authors | Richardson, B. J. | Author |
---|
Zabka, M. | Author |
Gray, M. R. | Author |
Milledge, G. | Author |
Year | 2006 (April) | Volume | 33 |
---|
Issue | 4 |
---|
Publisher | Wiley |
---|
DOI | doi:10.1111/j.1365-2699.2005.01405.xSearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8266555 | Long-form Identifier | mindat:1:5:8266555:1 |
---|
|
GUID | 0 |
---|
Full Reference | Richardson, B. J., Zabka, M., Gray, M. R., Milledge, G. (2006) Distributional patterns of jumping spiders (Araneae: Salticidae) in Australia. Journal of Biogeography, 33 (4). 707-719 doi:10.1111/j.1365-2699.2005.01405.x |
---|
Plain Text | Richardson, B. J., Zabka, M., Gray, M. R., Milledge, G. (2006) Distributional patterns of jumping spiders (Araneae: Salticidae) in Australia. Journal of Biogeography, 33 (4). 707-719 doi:10.1111/j.1365-2699.2005.01405.x |
---|
In | (2006, April) Journal of Biogeography Vol. 33 (4) Wiley |
---|
These are possibly similar items as determined by title/reference text matching only.